CSpace
Some properties of stationary determinantal point processes on Z
Fan, Aihua; Fan, Shilei; Qiu, Yanqi
2018
Source PublicationJOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume98Issue:3Pages:517
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33492
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Fan, Aihua,Fan, Shilei,Qiu, Yanqi. Some properties of stationary determinantal point processes on Z[J]. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES,2018,98(3):517.
APA Fan, Aihua,Fan, Shilei,&Qiu, Yanqi.(2018).Some properties of stationary determinantal point processes on Z.JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES,98(3),517.
MLA Fan, Aihua,et al."Some properties of stationary determinantal point processes on Z".JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES 98.3(2018):517.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Fan, Aihua]'s Articles
[Fan, Shilei]'s Articles
[Qiu, Yanqi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Fan, Aihua]'s Articles
[Fan, Shilei]'s Articles
[Qiu, Yanqi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Fan, Aihua]'s Articles
[Fan, Shilei]'s Articles
[Qiu, Yanqi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.